Tsukuba Journal of Mathematics

Large deviation principle for diffusion processes

Kiyomasa Narita

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 12, Number 1 (1988), 211-229.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160642

Digital Object Identifier
doi:10.21099/tkbjm/1496160642

Mathematical Reviews number (MathSciNet)
MR949908

Zentralblatt MATH identifier
0654.60025

Citation

Narita, Kiyomasa. Large deviation principle for diffusion processes. Tsukuba J. Math. 12 (1988), no. 1, 211--229. doi:10.21099/tkbjm/1496160642. https://projecteuclid.org/euclid.tkbjm/1496160642


Export citation